# SDR AALA202512302888

- Difficulty date: December 16, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 74,278 hours, 31,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: D5227902620400
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SEGMENT EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN. MAINTENANCE REPLACED SEGMENT EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN IAW EO 5210Y228-001.
